# SDR CALA0100238

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE BELLY SKIN CORRODED AT STA 1364.  THE CORRODED AREA OF SKIN WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-40-00, FIGURE 20.
